On invariants of a set of matrices.

Vinberg, E.B.

Journal of Lie Theory (1996)

  • Volume: 6, Issue: 2, page 249-269
  • ISSN: 0949-5932

How to cite


Vinberg, E.B.. "On invariants of a set of matrices.." Journal of Lie Theory 6.2 (1996): 249-269. <http://eudml.org/doc/232435>.

author = {Vinberg, E.B.},
journal = {Journal of Lie Theory},
keywords = {invariant theory},
language = {eng},
number = {2},
pages = {249-269},
publisher = {Heldermann Verlag},
title = {On invariants of a set of matrices.},
url = {http://eudml.org/doc/232435},
volume = {6},
year = {1996},

AU - Vinberg, E.B.
TI - On invariants of a set of matrices.
JO - Journal of Lie Theory
PY - 1996
PB - Heldermann Verlag
VL - 6
IS - 2
SP - 249
EP - 269
LA - eng
KW - invariant theory
UR - http://eudml.org/doc/232435
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.